# SDR DALA2023011700348

- Difficulty date: January 14, 2023
- Submitted: January 17, 2023
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 82,354 hours, 10,889 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frm 80
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE PLATE AT LEVEL Y-450 AND FR80 IN PASSENGER CABIN.  REPLACED FLOOR STRUCTURE PLATE AT LEVEL Y-450 AND FR80 IN PASSENGER CABIN. (2582268)
